# SDR BB07026

- Difficulty date: March 1, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 80,328 hours, 16,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 101651303
- Part serial: PA0137
- Condition: Failed
- Location: Evac Slide
- Part time: 59,540 hours, 11,850 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF JOB CARD J825-60-10, ESCAPE SLIDE LIGHTS FAILED TO ILLUMINATE.  CHECK MAINTENANCE REPLACED THE SLIDE ASSEMBLY.
